MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Wolverine Coronary Cutting Balloon; catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring

BOSTON SCIENTIFIC CORPORATION Wolverine Coronary Cutting Balloon; catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring
Model Number H74939401153000
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction

Brand Name
Wolverine Coronary Cutting Balloon
Common Device Name
catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway, H91 Y 868
EI   H91 Y868
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MA 55112
+1(763)494-1632
MDR Report Key50550331
Report Number2124215-2026-45789
Device Sequence Number21399060
Product Code NWX
UDI-Device Identifier08714729888352
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P950020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939401153000
Device Catalogue NumberH74939401153000
Device Lot Number0039396074
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown